# SDR DALA2024041204350

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 32,560 hours, 12,575 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 5348850) AT T/O PWR SMELLED OILY UNTIL INITAL CLIMB PHASE THEN NO SMELL, AT IDLE POWER IN TRAFFIC PATTERN SLIGHT OIL SMELL CAME BACK. C/W NO GO ODI PROCEDURES. T/S PER B737 FIM 21-00 TASK 806. FOUND DIRTY SOCK SMELL. PREFORMED DUCT BURNOUT OF LEFT AND RIGHT ENGINES. NO SMELL REMAINS. R/R RECIRC FILTERS PER B737 AMM 21-25.
